RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1999, Volume 11, Issue 4, Page 157 (Mi dm401)  

This article is cited in 3 scientific papers (total in 3 papers)

Letter to the editors

L. R. Mutafchiev


DOI: https://doi.org/10.4213/dm401

Full text: PDF file (94 kB)

English version:
Discrete Mathematics and Applications, 1999, 9:6, 685–686

Bibliographic databases:


Citation: L. R. Mutafchiev, “Letter to the editors”, Diskr. Mat., 11:4 (1999), 157; Discrete Math. Appl., 9:6 (1999), 685–686

Citation in format AMSBIB
\Bibitem{Mut99}
\by L.~R.~Mutafchiev
\paper Letter to the editors
\jour Diskr. Mat.
\yr 1999
\vol 11
\issue 4
\pages 157
\mathnet{http://mi.mathnet.ru/dm401}
\crossref{https://doi.org/10.4213/dm401}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1761022}
\transl
\jour Discrete Math. Appl.
\yr 1999
\vol 9
\issue 6
\pages 685--686


Linking options:
  • http://mi.mathnet.ru/eng/dm401
  • https://doi.org/10.4213/dm401
  • http://mi.mathnet.ru/eng/dm/v11/i4/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata

    This publication is cited in the following articles:
    1. Mutafchiev L.R., “The typical growth of the kth excess in a random integer partition”, Monatshefte fur Mathematik, 136:4 (2002), 313–325  crossref  mathscinet  zmath  isi  scopus
    2. Mutafchiev L.R., “On the size of the Durfee square of a random integer partition”, Journal of Computational and Applied Mathematics, 142:1 (2002), 173–184  crossref  mathscinet  zmath  adsnasa  isi  scopus
    3. Mutafchiev L.R., “On the maximal multiplicity of parts in a random integer partition”, Ramanujan Journal, 9:3 (2005), 305–316  crossref  mathscinet  zmath  isi  scopus
  • Дискретная математика
    Number of views:
    This page:141
    Full text:88
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021